# SDR VNAA2011062600024

- Difficulty date: June 21, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 17,187 hours, 17,845 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 601R240251
- Part serial: SB0157
- Condition: Damaged
- Location: Left
- Part time: 17,187 hours, 17,845 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD 2 AMBER MESSAGE.  CREW ELECTED TO DIVERT TO RDU.  DURING THE DIVERSION A LIGHTNING STRIKE WAS REPORTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A HOLE IN THE HYDRAULIC RETURN LINE.  LINE WAS REPAIRED.  DAMAGE WAS FOUND TO THE LT ELEVATOR AND WAS REPLACED.  INSPECTIONS AND REPAIRS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
